Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

131 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for loose stools

Answered by
Dr.
Dr. Salah Saad Shoman

Internal Medicine Specialist

Practicing since :2004

Answered : 1764 Questions

default
Posted on Thu, 2 Mar 2017 in Digestion and Bowels
Question: I stopped eating starchy carbs for four weeks, but reintroduced bread yesterday. Had very loose stools within half an hour. Is there a reason?
doctor
Answered by Dr. Salah Saad Shoman 59 minutes later
Brief Answer:
Sudden introduction of carbohydrates

Detailed Answer:
Dear XXXX,

yes the diarrhea you are experiencing is due to sudden introduction of carbohydrates. you may also experience bloating , hypotension and hypoglycemia. you need to reintroduce carbohydrates into your diet in a gradually increasing manner. this mean that you start with small amounts and increase gradually.

I hope I answered your question.
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
default
Follow up: Dr. Salah Saad Shoman 6 minutes later
It was only ONE slice of wholemeal bread
doctor
Answered by Dr. Salah Saad Shoman 3 hours later
Brief Answer:
Stool analysis

Detailed Answer:
Dear Ms, if you did not eat much carbohydrates then it might not be the cause of the diarrhea . you might has an gastrointestinal inflammation or infection. you can take an antidiarrheal as sterptoquine and get a stool analysis to find out what is causing diarrhea. In the mean while , make sure you take adequate amounts of fluids to avoid dehydration ( at least 8 cups daily) . I hope you find that helpful.
Above answer was peer-reviewed by : Dr. Prasad
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,  

Recent questions on  Hypotension

doctor1 MD

I have had a problem with my heart beat rate changing from laying down at about 70 to 80 bpm, then sitting 90 to 120 or so, then to standing around 146 to 165 and my monitor says EE for error if higher at times. I have been sick with many other symptoms, blurry vision off and on, no appetite, Major Depressive Disorder, Migraines. While preparing medical records I have for an attorney for social security, I noted one doctor had a CT scan taken in 2005 and it said I have a posterior fossa arachnoid cyst, but he didn t think it was anything important. I did some research and found several articles that lead me to believe this may very well be what is causing my problems.... I had also be reviewing cases of Neural Mediated Hypotension which I seem to have quite a few of the same symptoms as some of the writers. Could this cyst being over the nerve area leaving the brain cause me to have Neural Mediated Hypotension?

doctor1 MD

I have the feeling of numbness in my head along with a constant headache, nausea and sudden feelings of being on fire. The heat starts from my back to my chest and head. I don t have a fever. When sitting still I get a feeling like I m on a boat. Dizzy spells and shaky hands even though I ve had a meal and I usually need to eat something sweet to stop the dizziness.

doctor1 MD

My 16 year old daughter fainted yesterday at school about 30 minutes after taking Bayer asprin. Today, before giving blood at her school blood drive, a nurse checked her blood pressure and it was 90/62 (they let her give blood anyway). After giving blood, she felt very weak and could hardly stand up. Could her fainting be from the asprin or could it be a side effect of her low blood pressure?

doctor1 MD

Is there a disorder that includes tingling in legs when walking and frequent pins and needles, extreme bloating and fullness after any type of meal, tachycardia, and orthostatic hypotension? I also have a constant stuff nose. All symptoms started around the same time and persist no matter what I do/take.

doctor1 MD

I have high blood pressure(165/110) and was put on Lisinoprin 3 weeks ago and it has come down about 30 points...however i have head aches and have shortness of breath . I wake up at night and feel like i'm not getting enough oxygen . I weigh 260...

doctor1 MD

I have copd . My blood pressure is usually around 126/70. The past couple of days it has been around 118/64. I also take benazapril . Should I be concerned? I've started a mild exercise program with a physical therapist for the past month. I am 70...

doctor1 MD

I may a rash from Epsom salt. I used it for my sore knee. The rash is all over my body. I have felt nausea in the stomach and weakness.